Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015 (2015), Article ID 468918, 9 pages
http://dx.doi.org/10.1155/2015/468918
Research Article

Optimal Control of the Ill-Posed Cauchy Elliptic Problem

1University of 08 May 1945, 24000 Guelma, Algeria
2UMR 228 Espce-Dev, Université de Guyane, UR, UM2, UNC, Campus de Troubiran, 97337 Cayenne, French Guiana

Received 24 July 2015; Revised 17 October 2015; Accepted 22 October 2015

Academic Editor: Jingxue Yin

Copyright © 2015 A. Berhail and A. Omrane. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Berhail and A. Omrane, “Optimal Control of the Ill-Posed Cauchy Elliptic Problem,” International Journal of Differential Equations, vol. 2015, Article ID 468918, 9 pages, 2015. doi:10.1155/2015/468918